# SDR AALA201906179039

- Difficulty date: June 11, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 55,586 hours, 22,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 111A7202U10
- Condition: Worn
- Location: Bs 540-662
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GROUND PNEUMATIC DOOR OUTBOARD LATCH STOP PAD IS WEARING INTO PREVIOUS STRAP CHORD REPAIR BETWEEN BS 540 AND BS 662. REPLACED CHORD PER AARD 51-00-05.
